Cheating Hurt by Infidelity
Betrayal Wayward Donations lying
Welcome

Forums

Guidelines

Find a Local Counselor

The Healing Library

Media

Contact Us
lies
cover
In Association with Amazon.com
Support
Infidelity -
-
Find a Local Couselor
You are not logged in. Login here or register.
[Register]
Newest Member: bluejay21 (43137)

Off Topic Post Reply     Print Topic    
User Topic: pill and weight gain
Gottagetthrough
Member
Member # 27325
Default  Posted: 4:36 AM, August 21st (Wednesday), 2013View ProfileEdit MessagePrivate MessageHomepage

I recently started the pill again, and have gained about 5 to 7 lbs in the time I've been taking it. I notice my appetite has changed , and I'm hungrier.


I have even been trying to lose weight, and jogged at least 30 min everyday the past 2 weeks, and nothing!!! Some days I added a 2-3 mile walk in, or jogged 50 minutes!

Part of this isn't pill related, I noticed last year at a stressful/ lot of changes time, I gains about 5 lbs, and I've been yo going that on and off the past year.

UGH!!!!


Posts: 1250 | Registered: Jan 2010
Gottagetthrough
Member
Member # 27325
Default  Posted: 4:37 AM, August 21st (Wednesday), 2013View ProfileEdit MessagePrivate MessageHomepage

Has this happened to anyone else, what did you do to combat the appetite change? Anything I can do???

Posts: 1250 | Registered: Jan 2010
tushnurse
♀ Member
Member # 21101
Default  Posted: 8:09 AM, August 21st (Wednesday), 2013View ProfileEdit MessagePrivate MessageHomepage

Weight gain or loss with BCP's is very common. The way that they work is they trick your body into thinking it's pregnant. So some women get the nausea that comes with it. Others not so lucky get the water retention and weight gain. When you have your break time, and allow a period does the weight magically drop off? If this is the case then don't fret too much aboutit, as long as the numbers don't continue to climb.

It is also normal for you to gain some weight when stressed, your body has more cortisol and this causes a retention of fats, especially in the belly. (SUCK).

Sorry I don't have better news. I always gained about 5 pounds when I started BCP's. Have you considered other methods of BC? Mirena is pretty popular, and supposed to have less side effect since the drug is emitted at the source.


Me: FBS
Him: FWS
Kids: 14 & 16
Married for 21 years now, was 16 at the time. .
D-Day Sept 26 2008
Fully R'd, and Happy Happy Happy

Posts: 6526 | Registered: Oct 2008 | From: St. Louis
Gottagetthrough
Member
Member # 27325
Default  Posted: 8:31 AM, August 21st (Wednesday), 2013View ProfileEdit MessagePrivate MessageHomepage

I will have my break pills in a few days, so hopefully I will lose something then??!! I was on bcp 2x before, once I gained about 5 lbs when I started but that was also at the start of college, so I assumed it was that. The other time was 2010 during a stressful time, and I lose weight during stress...

I quit the pill in 2011 due to break thru bleeding and gained 5 lbs when I quit it!

I'm on bcp for birth control and pcos... I might just ask my dr about quitting them altogether, I'm. Of sure its worth it

Thanks for your message tushnurse I feel better that it's not all my fault especially since I've been jogging!!!


Posts: 1250 | Registered: Jan 2010
Topic Posts: 4

Return to Forum: Off Topic Post Reply to this Topic
adultry
Go to :
madness  
© 2002 - 2014 SurvivingInfidelity.com. All Rights Reserved.